ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Manifestly covariant forms for Lorentz group unitary representations

Mukunda, N and Simon, R (1995) Manifestly covariant forms for Lorentz group unitary representations. In: Journal of Mathematical Physics, 36 (9). pp. 5170-5178.

[img] PDF
Manifestly_covariant_-_34.pdf
Restricted to Registered users only

Download (631Kb) | Request a copy

Abstract

We show that the unitary irreducible representations (UIRs) of the proper homoge-neous Lorentz group SO(3,l) can be realized in a manifestly covariant form, using Hilbert spaces of functions on suitable geometrical configurations of vectors in space time. The concept and properties of isotropic lines, which are generators of spacelike hyperboloids, and of stability groups of lightlike vectors, are crucial to the constructions. Both principal and supplementary Series UIRs are treated.

Item Type: Journal Article
Additional Information: The copyright belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 25 Aug 2008
Last Modified: 19 Sep 2010 04:29
URI: http://eprints.iisc.ernet.in/id/eprint/7602

Actions (login required)

View Item View Item